Remicade making skin very sensitive?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Nor_TX
Regular Member


Date Joined Nov 2008
Total Posts : 360
   Posted 4/27/2009 9:00 AM (GMT -6)   
I have been taking Remicade for 4 years now, and I have noticed that if my clothes are not soft materials, they irritate my skin.  I have to remove all tags and any rough inner seams.  I prefer soft cotton materials without any edgings.  Even the lace on nightgowns irritates my skin.  I was wondering if anyone else is experiencing this problem?
Presently on: 600 mg. Remicade every 4 weeks
                   Venofer infusion every 4 weeks
                   B12 every 4 weeks              
                   15 mg. Methotrexate/injection weekly
                   12 Asacol daily
                   10 mg. Celexa daily
                   Zofran as needed

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, June 19, 2018 9:56 AM (GMT -6)
There are a total of 2,973,197 posts in 326,068 threads.
View Active Threads


Who's Online
This forum has 160949 registered members. Please welcome our newest member, artislife18.
417 Guest(s), 9 Registered Member(s) are currently online.  Details
Vaajurooby, GoBucks, Solaris719, physedgirl09, LucyDog, Lovemy3, laudie5, SharonZ, Sahale